# SDR QXEA2013042700850

- Difficulty date: April 27, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA X156.000 AND STRINGER 32S HAS CORROSION.  REMOVED STRINGER CLIP AT STA156, STR325 IAW SRM 51-42-05-02-01, REV 12.   MATCH DRILLED STRINGER CLIP IAW SRM 51-40-07-02-01, REV12.  APPLIED ALODINE IAW SRM 51-21-10-02-01 AND PAINTED IAW SRM 51-25-15-02-01 REV12.  OK TO INSTALL NEW CLIP.  INSTALLED NEW CLIP IAW SRM 51-42-05-02-01, REV 12.  ALODINED, PRIMED AND TOPCOATED RIVET IN STRINGER CLIP IAW SRM 51-21-10-02-01, REV12, SRM 51-25-10-02-01 REV12 AND SRM 51-25-15-02-01 REV12.  APPLIED CPC TO AREA IAW AMM 51-25-01-390-801, REV 42.
